Home   News   Forums   Log in    Get personal advice    My area     Help    
|
Go to:
All forums
  Ask the Expert Areas
  No psychological free advice is available in English (for more info click "info")
  help
  Re: help
MORE INFO

CATEGORIES

KOM2002 (plain)  help

Thread Messages in thread:

reply Re: help , Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92 , 19 Mar 2006 12:19
plain help , ****** , 19 Mar 2006 09:11
 65350. To top of pageTop   Next message down
help
From: ******
Date: Sun, 19 Mar 2006 09:11:06 +0100
Language: English

 


Reply to this message

Reply to all  

plain
I have been taking zanax for the past year. I am scared. I read so much on how the withdrawls can cause death and seizures. I want to get off of them, but unsure were to start. I have searched for the answer. can you help me with a plan of tappering off of them to avoid all these withdrawls.
Tank you.
Megan
 65361. To top of pageTop Previous message Previous message  
Re: help (Reply to: 65350 from ****** )
From: Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92
Date: Sun, 19 Mar 2006 12:19:21 +0100
Language: English

 


Reply to this message

Reply to all  

reply

You should do this in co-operation with your medical doctor. Sometime it is necessary to stay in a hospital during part of the rehabilitation.

Read more.




You are not logged in
Today's date: Sun, 21 Oct 2018 13:09:53 +0200
KOM 2002